Radicals Coinciding with the Jacobson Radical on Linearly Compact Rings
Beiträge zur Algebra und Geometrie, Tome 1 (1971), pp. 195-200
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BAG_1971__1_138080,
author = {B. WIEGANDT},
title = {Radicals {Coinciding} with the {Jacobson} {Radical} on {Linearly} {Compact} {Rings}},
journal = {Beitr\"age zur Algebra und Geometrie},
pages = {195--200},
year = {1971},
volume = {1},
url = {http://geodesic.mathdoc.fr/item/BAG_1971__1_138080/}
}
B. WIEGANDT. Radicals Coinciding with the Jacobson Radical on Linearly Compact Rings. Beiträge zur Algebra und Geometrie, Tome 1 (1971), pp. 195-200. http://geodesic.mathdoc.fr/item/BAG_1971__1_138080/